# SDR AU980467

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F27MK50
- System (JASC): 2934 · Hydraulic Quantity Sensor
- Part: Indication
- Condition: Malfunction
- Location: Hyd Qty
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(AUS) DURING FLIGHT, THE PILOT REPORTED THE HYDRAULIC LOW QUANTITY LIGHT HAD ILLUMINATED.  THE HYDRAULIC QUANTITY AND INDICATING SYSTEM WERE CHECKED AND NIL DEFECTS FOUND.
